# SDR 2002UALA01325

- Difficulty date: August 19, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 39,716 hours, 11,692 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AC DISTRIBUTION BAY LWR BILGE LWR FRAME AT STATION 880 AT STRINGER 30 HAS HEAVY CORROSION.  MAJOR REPAIR ACCOMPLISHED.REPLACED SHEAR TIES.
